# SDR DALA2025050603502

- Difficulty date: May 3, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N862DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31972
- Aircraft time: 27,792 hours, 10,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0947318) CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT FWD CARGO BAY BS500L LBL20 TO RBL22 WL156. FOUND CORRODED ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT FWD CARGO BAY BS 500L LBL20 TO RBL22 WL156 TO BE OUT OF LIMIT IAW B737 SRM 53-30-08-1A-1. REPAIR TO BE COMPLETED ON CARD # 00260.
